The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A property of transcendental integral functions
Author(s): 
Pages: 231-234
Year: Issue:  2
Journal: JOURNAL OF SOUTHWEST UNIVERSITY FOR NATIONALITIES(NATURAL SCIENCE EDITION)

Keyword:  整函数最大模Hadamard三圆定理;
Abstract: 利用整函数f(Z)在圆|Z|=r上最大模M(r)的一个性质及Hadamard三圆定理,证明了超越整函数不同于多项式的一个新牲,即lim r→∞ M(r)/M(kr)=0,其中k>1.
Related Articles
No related articles found